# SDR REXA2022080301736

- Difficulty date: June 9, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 32,471 hours, 31,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 601R3501111
- Condition: Cracked
- Location: Frame 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED UNDER LH CARGO FLOOR SILL AT FRAME 589
